TTC after 35

IUI and menopur

For those of you who have been on menopur, any side effects or problems with it?

Kristin

image

Lilypie Fourth Birthday tickers



bfp 1/13/2010 miscarriage 1/26/2010


BFP 5/4/2010 missed miscarriage d&c 6/9/2010


IUI#1 10/11/2010 BFN


IUI#2 12/6/2010 BFN


IUI#3 1/10/11 BFN


Break for a month and then aggressive IUI


2/22/2011 beginning of IUI 4


iui 4 cancelled 2/28 due to ovulation on my own (so we actually had to have sex!)now lets wait and see on 3/14, wish me luck!! 3/13 BFN


waiting for bloodwork results and such and have cysts March 2011


FSH high at 10.9 and low AMH is result of bloodwork


IUI 4 (again) 4/27/11, please work! 5/13/2011 BFN!!!


IVF cycle in July 2011 turned into IUI on 7/19- wish us luck


8/1 HPT negative- trying to figure out what is next if anything


10/18/11 on to IVF attempt 1.5 see if we can get to ER


2/2012 on to IVF attempt 2? so far progressing well


2/25/12 ER and 11retreived, 2embryos, they did not grow, my eggs are no good, finally closure on this chapter


Transferred one 1 via IVF on 10/21 and BFP on 10/30

miscarriage at 6weeks Nov 19 2012

Re: IUI and menopur

  • i didn't do menopur with IUI. I did do it for IVF, in combination with follistim. I remember sometimes I'd feel warm and when I got close to the IVF I started to feel bloated, i think because of the size of the follies that were growing. other than that it was ok. good luck!
  • I did it with IUI.  The only side effects I had was the big, red, painful lumps at the injection site that lasted for about 12 hours...just in time for the next injection.  : )

     

    image

    Lilypie Fifth Birthday tickersLilypie Third Birthday tickers

  • I am in my 2ww for my #2 IUI with Menopur/Follistim. The first time, I was a mess--ovary sensitivity (I swear I could feel them and elimination was awful!!), my breasts hurt, I had mood swings, and I was so itchy--I felt like an addict.

    Then, this time-nothing. OK....lying, I am still a moody, crabby,betch--but none of the physical symptoms. Actually, I feel like nothing is happening and the whole #2 round was a big waste of time and $$--RE says wait until 10/2 and POAS. So, we shall see....hopefully some swimmers did their thing and my pitiful mood will soon lift away....best wishes to you for BFP!!

  • This is my 3rd month using menopur. The first two months, no notable side effects. This month though I had diarrhea (that was treatable with over the counter meds) the first day but after that nothing. However also unlike the first 2 months, my follicles didn't respond as well this month so the dose has been increased to 1 1/2 doses. That has resulted in redness around the injection site and some mild nausea. But none of the side effects have been too uncomfortable.

     

    Good luck!

Sign In or Register to comment.
Choose Another Board
Search Boards